View : 40 Download: 0

Numerical solutions of Cauchy singular integral equations using generalized inverses

Title
Numerical solutions of Cauchy singular integral equations using generalized inverses
Authors
Kim S.
Ewha Authors
김선영
SCOPUS Author ID
김선영scopus
Issue Date
1999
Journal Title
Computers and Mathematics with Applications
ISSN
0898-1221JCR Link
Citation
vol. 38, no. 5, pp. 183 - 195
Publisher
Elsevier Science Ltd, Exeter, United Kingdom
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Solving singular integral equations of Cauchy-type numerically involves solution of a linear system of equations. The number of collocation and quadrature points decides the size of the linear system and an n×n matrix is derived in most cases. Taking more collocation points may yield more accurate numerical solutions as in [1] and numerical difficulties arising in solving overdetermined system. We show that the coefficient matrix of the overdetermined system obtained by taking more collocation points than quadrature nodes have the generalized inverse.
DOI
10.1016/S0898-1221(99)00225-4
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE